# SDR SWAA2021042778060

- Difficulty date: May 14, 2020
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 41,031 hours, 24,653 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Dented
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EVALUATION ON CUSTOMER CARD 8939516 FOUND DENT OUT OF LIMITS; LOCATED AT R2 DOOR SKIN 4.5' FROM AFT EDGE AND 13.5' FROM BOTTOM EDGE. ACCOMPLISHED PERMANENT DOUBLER AND FILLER REPAIR AT R2 DOOR SKIN AS PER B737 SRM 5200012R2 REPAIR 2. L 8' X W 7' 14.
